Erratum : Carleman estimates for the Laplace-Beltrami equation on complex manifolds
Publications Mathématiques de l'IHÉS, Tome 27 (1965), p. 153-155
@article{PMIHES_1965__27__153_0,
     author = {Andreotti, Aldo and Vesentini, Edoardo},
     title = {Erratum : Carleman estimates for the Laplace-Beltrami equation on complex manifolds},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {27},
     year = {1965},
     pages = {153-155},
     zbl = {0138.06604},
     mrnumber = {32 \#465},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1965__27__153_0}
}
Andreotti, Aldo; Vesentini, Edoardo. Erratum : Carleman estimates for the Laplace-Beltrami equation on complex manifolds. Publications Mathématiques de l'IHÉS, Tome 27 (1965) pp. 153-155. http://www.numdam.org/item/PMIHES_1965__27__153_0/